# SDR REXA2021101100833

- Difficulty date: August 30, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670331994
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT ANGLE R/H CRACKED, FWD OF FS 280.	"REMOVED AND REPLACED COCKPIT FLOOR SUPPORT ANGLE IAW CRJ 700 SRM'S 51-42-06-001-001-A01, 51-40-11-001-001-A01. WVAC EMP STAMP #  776 MTC."
